# SDR SWAA2014102233234

- Difficulty date: October 5, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 61,273 hours, 49,283 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CTR DOME PAN Z STIFFENER CRACKED AT BS 1016 STRINGER 3L.  REPAIRED Z STIFFENER IAW EA.
